# SDR 08FDEA02315

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5797130100000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LEFT WING O/B FLAP UPPER MAIN SKIN UNDER RUB STRIP BETWEEN RIB 3 AND FLAP TRACK NR 3 MEASURING 4" BY 6".  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED APPROVED REPAIR ON LEFT WING O/B FLAP UPPER MAIN SKIN UNDER RUB STRIP BETWEEN RIB 3 AND FLAP TRACK NR 3 IAW FEDEX EA6-5750-121298.  THIS IS AN APPROVED REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
